Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 95, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 28, 2013, 7:31 PM CDT for Lincoln County, Kansas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 7:31 PM CDT (00:31 UTC)
- Expired
- May 28, 2013, 8:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Lincoln County, KS
The radar
The Grand Island radar (KUEX), 134 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:36 PM CDT | HAIL 1.75 | 6 W Barnard, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2641 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
213
WUUS53 KICT 290031
SVRICT
KSC105-290100-
/O.NEW.KICT.SV.W.0095.130529T0031Z-130529T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARNARD...
AND MOVING NORTH AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARNARD.
THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR
LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3922 9793 3904 9793 3902 9821 3922 9832
3923 9793
TIME...MOT...LOC 0031Z 172DEG 14KT 3915 9810
HAIL...1.50IN
WIND...60MPH
$$2 follow-up statements
738
WWUS53 KICT 290040
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT TUE MAY 28 2013
KSC105-290100-
/O.CON.KICT.SV.W.0095.000000T0000Z-130529T0100Z/
LINCOLN KS-
740 PM CDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN COUNTY UNTIL 800 PM CDT...
AT 737 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
BARNARD...AND MOVING NORTH AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3908 9793 3907 9824 3922 9832 3923 9793
TIME...MOT...LOC 0039Z 167DEG 16KT 3919 9812
HAIL...1.75IN
WIND...60MPH
$$
JAKUB728 WWUS53 KICT 290052 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 752 PM CDT TUE MAY 28 2013 KSC105-290102- /O.EXP.KICT.SV.W.0095.000000T0000Z-130529T0100Z/ LINCOLN KS- 752 PM CDT TUE MAY 28 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY WILL EXPIRE AT 800 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3908 9793 3907 9824 3922 9832 3923 9793 TIME...MOT...LOC 0052Z 167DEG 16KT 3925 9814 $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:38 PM CDT, 53 minutes earlier.
Area forecast discussion, May 28, 6:38 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 638 PM CDT TUE MAY 28 2013 ...AVIATION UPDATE... .SYNOPSIS... ISSUED AT 253 PM CDT TUE MAY 28 2013 IN THE UPPER LEVELS...A TROUGH EXTENDS FROM THE GREAT BASIN INTO THE DESERT SW WITH THE MAIN PIECE OF ENERGY DIVING SOUTHEAST ACROSS THE CENTRAL GREAT BASIN. THERE ARE SOME MORE MINOR IMPULSES AHEAD OF THE MEAN TROUGH THAT ARE LIFTING NORTHEAST FROM IA DOWN INTO WESTERN OK. AT THE SURFACE...A WEAK NEARLY STATIONARY BOUNDARY EXTENDS FROM CENTRAL IA INTO CENTRAL KS AND THEN INTO WESTERN OK AND MAY PROVIDE THE FOCUS FOR LATE AFTERNOON STORM DEVELOPMENT. && .SHORT TERM...(THIS EVENING THROUGH THU) ISSUED AT 253 PM CDT TUE MAY 28 2013 MUCH OF WHAT WILL HAPPEN THIS EVENING WILL BE DICTATED BY WHAT OCCURS ALONG THE QUASI-STATIONARY SURFACE BOUNDARY THIS AFTERNOON. STILL THINK THE BEST CONVECTIVE CHANCES WILL BE EARLY THIS EVENING OVER MAINLY CENTRAL KS AS THE SURFACE BOUNDARY LIFTS BACK TO THE WEST. HOWEVER...AT THIS POINT CONFIDENCE IS LOW ON HOW WIDESPREAD THE COVERAGE WILL BE. STILL FEEL THAT AFTER MIDNIGHT THE BETTER STORM COVERAGE WILL BE GENERALLY NORTHEAST OF THE FORECAST AREA. OBVIOUSLY ANY STORM THAT GOES UP THIS EVENING WILL HAVE A GOOD CHANCE TO BECOME SEVERE. SURFACE LOW PRESSURE IS EXPECTED TO DEEPEN OVER WESTERN KS ON WED AS AN UPPER WAVE APPROACHES FROM THE WEST. TO START THE DAY THE DRY-LINE WILL BE OUT NEAR THE KS/CO BORDER BUT WILL MOVE OUT DURING THE AFTERNOON HOURS. CONFIDENCE IS HIGH THAT THE DRY LINE WILL STAY WELL WEST OF THE FORECAST AREA DURING THE DAY. THE BIG QUESTION WILL BE HOW MUCH ACTIVITY DEVELOPS ALONG THE DRYLINE OVER WESTERN KS. THE NAM WOULD SUGGEST VERY LIMITED DEVELOPMENT WHILE THE GFS HAS MUCH BETTER CONVERGENCE. EVEN WITH THE WAVE LIFTING OUT...BOTH THE NAM AND GFS HAVE MAINTAINED QUITE A BIT OF CAPPING...ESPECIALLY ALONG AND EAST OF HIGHWAY 14. WITH THE DRYLINE STAYING WEST OF THE FORECAST AREA AND CONFIDENCE LOW ON THE AMOUNT OF STORM COVERAGE ALONG IT...NOT ORALLY IMPRESSED WITH DAYTIME SURFACE CONVECTION ON WED...ESPECIALLY ALONG AND EAST OF I-135. THE BIGGER STORY ACROSS OUR FORECAST AREA WED MAYBE THE VERY STRONG SOUTH WINDS THAT WILL BE IN PLACE MOST OF THE DAY. WOULD NOT BE SURPRISED TO SEE SOME GUSTS APPROACHING 45 MPH OVER CENTRAL KS. STILL CONFIDENT THAT THE MORE WIDESPREAD STORM ACTIVITY WILL BE FOR WED NIGHT AS AN MCS DIVES SOUTHEAST ACROSS THE MAJORITY OF THE FORECAST AREA. BECOMING INCREASINGLY CONCERNED WITH SEVERE WX POTENTIAL ON THU...ESPECIALLY ALONG AND EAST OF THE KS TURNPIKE. THE WED NIGHT CONVECTION SHOULD PUSH THE BOUNDARY SOUTHEAST AND ALSO EXPECTING AN OUTFLOW BOUNDARY TO BE OVER SOUTHERN KS. MORE IMPORTANTLY BOTH THE GFS AND NAM FINALLY BRING A STRONG UPPER JET OVER SOUTH CENTRAL KS AND ESPECIALLY OK. THE WEST/NW ORIENTATION OF THIS JET WILL SETUP A PRIME SHEAR PROFILE FOR SUPERCELLS. IN ADDITION...WITH BACKING LOW LEVEL WINDS AS SUNSET APPROACHES...TORNADOES WILL ALSO BE POSSIBLE WITH ANY STORM THAT CAN REMAIN MORE ISOLATED. THE MAIN AREA OF CONCERN WOULD BE ALONG AND SOUTHEAST OF THE KS TURNPIKE. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 253 PM CDT TUE MAY 28 2013 ANOTHER ACTIVE DAY IN THE SVR WX DEPARTMENT LOOKS TO BE ON TAP FOR FRI AS THE RICH LOW LEVEL MOISTURE REMAINS IN PLACE OVER EASTERN KS. IN ADDITION...A VERY STRONG JET WILL REMAIN THROUGH ALL OF KS PROVIDING GREAT SHEAR FOR SUPERCELLS. BY SAT AFTERNOON THE FRONT SHOULD FINALLY PUSH OUT OF THE FORECAST AREA ALLOWING SOME RELIEF FROM THE MUGGY CONDITIONS. PRECIP WILL REMAIN OUT OF THE FORECAST FOR SUN AND MON AS THE UPPER WAVE TRACKS OVER THE OHIO VALLEY. LAWSON && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 631 PM CDT TUE MAY 28 2013 STRONG TO SEVERE CONVECTION WILL AFFECT PRIMARILY CENTRAL KANSAS THRU MIDNIGHT. WILL INCLUDE VCTS FOR NOW UNTIL STORMS LOOK MORE IMMINENT TO IMPACT KRSL OR KSLN. OTHERWISE EXPECT MVFR CIGS AGAIN ON WEDNESDAY MORNING ACROSS MUCH OF THE AREA WITH STRONG AND GUSTY SOUTH WINDS...ESPECIALLY DURING THE AFTERNOON. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 80 67 82 / 20 10 60 40 HUTCHINSON 68 80 66 83 / 30 20 60 30 NEWTON 68 80 66 81 / 20 20 60 40 ELDORADO 69 79 66 80 / 20 10 70 50 WINFIELD-KWLD 69 80 67 81 / 20 10 60 40 RUSSELL 67 82 64 84 / 40 50 70 20 GREAT BEND 67 82 64 86 / 50 50 60 20 SALINA 69 81 65 81 / 60 20 70 40 MCPHERSON 68 80 66 82 / 40 20 60 40 COFFEYVILLE 70 81 68 78 / 30 10 60 60 CHANUTE 69 80 68 79 / 30 10 60 60 IOLA 69 81 67 79 / 30 10 60 70 PARSONS-KPPF 70 81 68 78 / 30 10 60 60 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 8 PM CDT WEDNESDAY FOR KSZ032-033- 047>052-067>069-082-083-091>093. &&
Hazardous weather outlook, May 28, 7:07 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 707 PM CDT TUE MAY 28 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-300015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 707 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS WILL AFFECT CENTRAL KANSAS THIS EVENING ESPECIALLY ALONG HIGHWAY 156. HAIL TO THE SIZE OF GOLF BALLS AND A FEW BRIEF TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. CHANCES FOR THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS CENTRAL AND PARTS OF SOUTHEAST KANSAS...HOWEVER THE STORMS PAST MIDNIGHT ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY STRONG SOUTH WINDS WILL BE IN PLACE ACROSS MOST OF THE FORECAST AREA ON WEDNESDAY. PLEASE REFER TO THE LATEST WIND ADVISORY FOR ADDITIONAL DETAILS. SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY AFTERNOON FOR LOCATIONS GENERALLY WEST OF INTERSTATE 135. HOWEVER...THE MORE WIDESPREAD STORM ACTIVITY WILL LIKELY ARRIVE WEDNESDAY NIGHT AS A LARGE COMPLEX OF STORMS DIVES SOUTHEAST. SEVERE STORMS WILL BE LIKELY ON THURSDAY FOR LOCATIONS ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE. ANY STORM THAT DEVELOPS IN THIS AREA WILL LIKELY PRODUCE VERY LARGE HAIL. ANY STORM THAT CAN REMAIN MORE ISOLATED WILL ALSO HAVE THE POTENTIAL TO PRODUCE TORNADOES. SEVERE STORMS WILL REMAIN IN THE FORECAST FOR FRIDAY INTO FRIDAY NIGHT FOR MAINLY LOCATIONS SOUTHEAST OF THE KANSAS TURNPIKE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE BE NEEDED THIS EVENING ACROSS MAINLY CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, May 28, 6:27 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
627 PM CDT TUE MAY 28 2013
KSZ033-048-290000-
ELLSWORTH-LINCOLN-
627 PM CDT TUE MAY 28 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ELLSWORTH AND LINCOLN COUNTIES...
AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHEAST OF ELLSWORTH...OR NEAR
ELLSWORTH...AND MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3899 9809 3876 9793 3872 9793 3852 9847
3882 9849
TIME...MOT...LOC 2327Z 236DEG 46KT 3881 9816Special weather statement, May 28, 6:29 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
629 PM CDT TUE MAY 28 2013
KSZ047-290000-
BARTON-
629 PM CDT TUE MAY 28 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON COUNTY...
AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ACROSS CENTRAL AND NORTHEAST BARTON
COUNTY...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
&&
LAT...LON 3866 9904 3870 9848 3863 9847 3844 9848
3833 9903
TIME...MOT...LOC 2329Z 194DEG 14KT 3855 9880Local storm report, May 28, 6:44 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TORNADO ALBERT 38.45N 99.01W
05/28/2013 BARTON KS TRAINED SPOTTER
GETTING MULTIPLE REPORTS OF ROPE TORNADOES NEAR OR JUST
WEST OF ALBERT, NEAR THE BARTON-RUSH COUNTY LINE.
&&
RBLLocal storm report, May 28, 6:45 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
645 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TORNADO 7 W GREAT BEND 38.36N 98.94W
05/28/2013 BARTON KS LAW ENFORCEMENT
&&
KEDSpecial weather statement, May 28, 7:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT TUE MAY 28 2013
KSZ048-049-290045-
ELLSWORTH-SALINE-
717 PM CDT TUE MAY 28 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ELLSWORTH AND SALINE COUNTIES...
AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GENESEO...OR 14 MILES SOUTHEAST OF
ELLSWORTH...AND MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3862 9782 3861 9783 3861 9793 3853 9792
3852 9794 3853 9823 3875 9801
TIME...MOT...LOC 0017Z 228DEG 25KT 3857 9809Local storm report, May 28, 7:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
725 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 4 NE LINCOLN 39.08N 98.10W
05/28/2013 E1.50 INCH LINCOLN KS TRAINED SPOTTER
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 48 min |
| May 28, 7:17 PM CDT | Special Weather Statement | ICT | Ellsworth | 28 min |
| May 28, 7:45 PM CDT | Special Weather Statement | ICT | Saline | 45 min |
| May 28, 8:12 PM CDT | Special Weather Statement | ICT | Saline | 33 min |
| May 28, 8:24 PM CDT | Special Weather Statement | ICT | Russell | 36 min |
| May 28, 10:25 PM CDT | Special Weather Statement | ICT | Barton | 35 min |
| May 28, 10:56 PM CDT | Special Weather Statement | ICT | Rice | 34 min |
| May 29, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 60 min |
| May 29, 3:56 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Saline | 64 min |
| May 29, 4:14 PM CDT | Special Weather Statement | ICT | Rice | 31 min |
| May 29, 4:18 PM CDT | Special Weather Statement | ICT | Lincoln | 27 min |
| May 29, 5:41 PM CDT | Special Weather Statement | ICT | McPherson, Reno, Rice | 34 min |
| May 29, 6:14 PM CDT | Special Weather Statement | ICT | McPherson | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.